Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Skin allergy on hands and legs, symptoms keep repeating once the medicinal course gets over. Suggestion?

Hello sir, My mother 46 years she is safariing form skin alargy on her legs and hands from past 2 years, we consulted many dermatologist Doctors all are give different medicine when she use it for a week or a month its seems like getting cured but again its getting back the same problem repeating can you please suggest us what to do?
Asked On : Thu, 4 Oct 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for writing to us.
I can understand how cumbersome and depressing it could be to have a chronic persistent skin condition. I would be able to help you out, if you could send us a detailed clinical history and also tell us what medication has she taken so far. Your mother might be having some eczema, psoriasis or fungal infection but as you have not given any details about the same, it is difficult to think of the most probable cause.
You may use Ask a specialist feature of this website for Korea reason aliased advise.
Take care
Answered: Sat, 31 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor